# SDR 04FDEA00284

- Difficulty date: February 2, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 14,582 hours, 7,318 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Part number: A5397802220051
- Condition: Worn
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSING 1500 FT ON DEPARTURE.  AFT CARGO DOOR WARNING PRESENTED ON ECAM.  NO PRESSURIZATION ABNORMALITY NOTED.  RAN ECAM/QRH PROCEDURE.  RETURNED TO JFK.  ACN RELEASED FOR SERVICE PER MEL/CDL: 52-71-01 CATEGORY: C EXPIRATION: 11FEB04  MEL 52-71-01:  AFT CARGO DOOR CLOSED & LOCKED, FOUND DOOR SWITCH (SE32WS) STOP TARGET WORN AND GOUGED.  P/N A5397802220051, NIS AT EWR.  PART ON ORDER.  OPERATED AFT CARGO DOOR I.A.W. A300 M.M. 52-71-00-5  AFT CARGO DOOR INDICATIONS CHECK NORMAL AT THIS TIME.
